# SDR YENA2024071901009

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 11,041 hours, 1,625 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Transfer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) 'ACT XFER FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); REF TSM 28-28-00-810-874-A. ACCOMPLISHED FUEL TRANSFER BETWEEN ALL TANKS IAW AMM 28-25-00. OPS CHECK GOOD. NO FAULTS/MSGS NOTED. THIS CLEARS MDDR. ALL CONFIGU'S NORMAL. PLAC REMOVED. MX-4 UPDATED. MCC NOTIFIED.
